# SDR CA110516012

- Difficulty date: May 13, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 18,837 hours
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 23032018
- Condition: Worn
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

THIS STARTER/GENERATOR WAS INSTALLED ON THE ACFT AT THE TIME OF PURCHASE. STARTER BRUSHES WORN.
